# SDR AALA202305259155

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A320*
- Aircraft serial: 6928
- Aircraft time: 22,075 hours, 8,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240005
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING SERVICE CHECK, FOUND R1 DOOR DAMPER PRESSURE LOW. SERVICED R1 DOOR DAMPER PER AMM 52-10-00.
